# SDR ASAA2013030694088

- Difficulty date: March 6, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 24,076 hours, 7,254 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Solenoid
- Part number: 3205482
- Part serial: 8367
- Condition: Failed
- Location: Nr 1 Anti Ice
- Part time: 19,453 hours, 6,593 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE COWL ANTI-ICE WOULD NOT COME ON AFTER ENGINE START.  FOUND ENGINE NR 1 ENGINE AND WING CONTROL CIRCUIT BREAKER OPEN.  ACFT GROUNDED.  D648 PINS 26 AND 26 READ 63 OHM TO GROUND. 27681.  REINSTALLED ENG WING ANTI ICE PANEL IAW AMM 30-11-41. GROUND VERIFICATION TEST OPS CHECKS GOOD IAW AMM 30-11-41. R & R NR 1 ENG WING TAIL ICING SOLENOID IAW AMM 30-11-12.  OPS TEST GOOD.  PERFORMED ENG COWL ANTI ICE TEST IAW AMM 30-21-00, OPS NORMAL.
